Yıl 2016, Cilt 19, Sayı 19, Sayfalar 110 - 118 2016-06-01

CONSTRUCTION OF HOMOTOPY EQUIVALENCE OF TRUNCATED COMPLEXES

Yanping Rao [1] , Gang Yang [2]

181 173

For a ring R, given two truncated proper left C-resolutions of equal length for the same module, where C is a subcategory of R-modules, we obtain a pair of complexes of the same homotopy type and give some examples.
Proper resolution, homotopy equivalent, precover, precovering class
Konular Matematik ve İstatistik
Diğer ID JA87JY37ND
Dergi Bölümü Makaleler
Yazarlar

Yazar: Yanping Rao

Yazar: Gang Yang

Bibtex @ { ieja266196, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2016}, volume = {19}, pages = {110 - 118}, doi = {10.24330/ieja.266196}, title = {CONSTRUCTION OF HOMOTOPY EQUIVALENCE OF TRUNCATED COMPLEXES}, key = {cite}, author = {Rao, Yanping and Yang, Gang} }
APA Rao, Y , Yang, G . (2016). CONSTRUCTION OF HOMOTOPY EQUIVALENCE OF TRUNCATED COMPLEXES. International Electronic Journal of Algebra, 19 (19), 110-118. DOI: 10.24330/ieja.266196
MLA Rao, Y , Yang, G . "CONSTRUCTION OF HOMOTOPY EQUIVALENCE OF TRUNCATED COMPLEXES". International Electronic Journal of Algebra 19 (2016): 110-118 <http://dergipark.gov.tr/ieja/issue/25192/266196>
Chicago Rao, Y , Yang, G . "CONSTRUCTION OF HOMOTOPY EQUIVALENCE OF TRUNCATED COMPLEXES". International Electronic Journal of Algebra 19 (2016): 110-118
RIS TY - JOUR T1 - CONSTRUCTION OF HOMOTOPY EQUIVALENCE OF TRUNCATED COMPLEXES AU - Yanping Rao , Gang Yang Y1 - 2016 PY - 2016 N1 - doi: 10.24330/ieja.266196 DO - 10.24330/ieja.266196 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 110 EP - 118 VL - 19 IS - 19 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266196 UR - http://dx.doi.org/10.24330/ieja.266196 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra CONSTRUCTION OF HOMOTOPY EQUIVALENCE OF TRUNCATED COMPLEXES %A Yanping Rao , Gang Yang %T CONSTRUCTION OF HOMOTOPY EQUIVALENCE OF TRUNCATED COMPLEXES %D 2016 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 19 %N 19 %R doi: 10.24330/ieja.266196 %U 10.24330/ieja.266196